MathSciNet Relay Station
MathSciNet bibliographic data
MR2525777 (2010i:13022) 13F20 (13F05 46E99 46S10)
Bhargava, Manjul On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009), no. 4, 963–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement